Alert archive / Texas / Red Flag Warnings in 2007

Red Flag Warning 4, NWS San Angelo, TX

February 27, 200724 counties in Texas

NWS San Angelo, TX issued this red flag warning at Feb 27, 2007, 11:25 AM CST for 24 counties in Texas. It took effect at Feb 28, 2007, 10:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2007, 11:25 AM CST (17:25 UTC)
In effect from
Feb 28, 2007, 10:00 AM CST
Expired
Feb 28, 2007, 8:44 PM CST
In force
11 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 5.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3650 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KSJT 271725
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1125 AM CST TUE FEB 27 2007

...DANGEROUS FIRE WEATHER CONDITIONS ON WEDNESDAY...

.A COMBINATION OF STRONG WEST AND SOUTHWEST WINDS...VERY DRY
CONDITIONS...AND VERY WARM TEMPERATURES WILL ALLOW FOR DANGEROUS
FIRE WEATHER CONDITIONS TO DEVELOP ON WEDNESDAY.

TXZ049-054-064>066-071-072-076>078-098-099-113-114-127-128-281100-
/O.NEW.KSJT.FW.W.0004.070228T1600Z-070301T0300Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CROCKETT-
SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-
1125 AM CST TUE FEB 27 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CST WEDNESDAY. 

SOUTHWEST TO WEST WINDS WILL INCREASE ACROSS MUCH OF WEST CENTRAL
TEXAS BY MID MORNING ON WEDNESDAY...GUSTING OVER 30 MPH AT THE 20
FOOT LEVEL. WITH A DRY AIR MASS ALREADY IN PLACE...RELATIVE HUMIDITIES
WILL QUICKLY FALL AS WELL. BY LATE MORNING...THIS COMBINATION OF
STRONG WINDS...VERY LOW RELATIVE HUMIDITIES IN THE 10 TO 15
PERCENT RANGE...AND DRY VEGETATION WILL PRODUCE DANGEROUS FIRE
WEATHER CONDITIONS. 

ALTHOUGH TEMPERATURES WILL BEGIN TO COOL AT SUNSET...AND THUS
HUMIDITIES WILL BEGIN TO SLOWLY CLIMB...THE GUSTY WINDS WILL
CONTINUE AT LEAST INTO THE EVENING HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THESE CONDITIONS WILL
ALLOW ANY WILDFIRES TO SPREAD RAPIDLY.

$$

TXZ073-139-140-154-155-168>170-281100-
/O.NEW.KSJT.FW.W.0004.070228T1800Z-070301T0300Z/
CONCHO-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
1125 AM CST TUE FEB 27 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM CST WEDNESDAY. 

SOUTHWEST WINDS WILL INCREASE ACROSS THE HEARTLAND AND NORTHWEST
HILL COUNTRY BY NOON ON WEDNESDAY...GUSTING NEAR 30 MPH AT THE 20
FOOT LEVEL. WITH A DRY AIR MASS ALREADY IN PLACE...RELATIVE
HUMIDITIES WILL QUICKLY FALL AS WELL. BY EARLY AFTERNOON...THIS
COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITIES IN THE
15 TO 20 PERCENT RANGE...AND DRY VEGETATION WILL PRODUCE DANGEROUS
FIRE WEATHER CONDITIONS.

ALTHOUGH TEMPERATURES WILL BEGIN TO COOL AT SUNSET...AND THUS
HUMIDITIES WILL BEGIN TO SLOWLY CLIMB...THE GUSTY WINDS WILL
CONTINUE AT LEAST INTO THE EVENING HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS84 KSJT 281057
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
457 AM CST WED FEB 28 2007

...DANGEROUS FIRE WEATHER CONDITIONS TODAY...

.ALTHOUGH SOME MOISTURE HAS TEMPORARILY AND QUICKLY RETURNED TO
WEST CENTRAL TEXAS EARLY THIS MORNING...THE EFFECTS WILL BE SHORT-
LIVED. A DRYLINE WILL ADVANCE EASTWARD ACROSS MOST OF WEST CENTRAL
TEXAS TODAY. WITH A COMBINATION OF GUSTY SOUTH TO SOUTHWEST WINDS
AND VERY DRY AIR MOVING IN BEHIND THE DRYLINE...DANGEROUS FIRE
WEATHER CONDITIONS WILL DEVELOP LATE THIS MORNING ACROSS WESTERN
SECTIONS OF WEST CENTRAL TEXAS...AND THEN EXPAND EASTWARD THIS
AFTERNOON.


TXZ049-054-064>066-071-072-076>078-098-099-113-114-127-128-282100-
/O.CON.KSJT.FW.W.0004.070228T1600Z-070301T0300Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CROCKETT-
SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-
457 AM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM CST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM CST THIS EVENING. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE WITH GUSTS OVER 30 MPH AT
THE 20 FOOT LEVEL. RELATIVE HUMIDITY VALUES WILL PLUMMET INTO THE
10 TO 15 PERCENT RANGE AFTER THE DRYLINE PASSES. THESE CONDITIONS
COMBINED WITH VERY DRY VEGETATION WILL RESULT IN DANGEROUS FIRE
WEATHER CONDITIONS.

GUST SOUTHWEST WINDS ARE EXPECTED TO CONTINUE AFTER SUNSET.
DESPITE COOLING TEMPERATURES...THE VERY DRY AIRMASS WILL KEEP
RELATIVE HUMIDITY VALUES BELOW 20 PERCENT THROUGH THE EVENING
HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES 
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THESE CONDITIONS
WILL ALLOW ANY WILDFIRES TO SPREAD RAPIDLY.

$$

TXZ073-139-140-154-155-168>170-282100-
/O.CON.KSJT.FW.W.0004.070228T1800Z-070301T0300Z/
CONCHO-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
457 AM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE WITH GUSTS OVER 30 MPH AT
THE 20 FOOT LEVEL. RELATIVE HUMIDITY VALUES WILL DROP SHARPLY 
INTO THE 10 TO 20 PERCENT RANGE AFTER THE DRYLINE PASSES. THESE
CONDITIONS COMBINED WITH VERY DRY VEGETATION WILL RESULT IN
DANGEROUS FIRE WEATHER CONDITIONS.

GUST SOUTHWEST WINDS ARE EXPECTED TO CONTINUE AFTER SUNSET.
DESPITE COOLING TEMPERATURES...THE VERY DRY AIRMASS WILL KEEP
RELATIVE HUMIDITY VALUES BELOW 20 PERCENT THROUGH THE EVENING
HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES 
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KSJT 282004
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
204 PM CST WED FEB 28 2007

...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND THURSDAY...

.ALTHOUGH SOME MOISTURE HAS TEMPORARILY AND QUICKLY RETURNED TO
WEST CENTRAL TEXAS EARLY THIS MORNING...THE EFFECTS WILL BE SHORT-
LIVED. A DRYLINE WILL ADVANCE EASTWARD ACROSS MOST OF WEST
CENTRAL TEXAS TODAY. WITH A COMBINATION OF GUSTY SOUTHWEST WINDS
AND VERY DRY AIR MOVING IN BEHIND THE DRYLINE...DANGEROUS FIRE
WEATHER CONDITIONS WILL DEVELOP LATE THIS AFTERNOON...AND CONTINUE
INTO THURSDAY.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-010415-
/O.NEW.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/
/O.CON.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
204 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE TO DEVELOP FROM
WEST TO EAST ACROSS WEST CENTRAL TEXAS THIS AFTERNOON...AS
STRONGER WINDS AND A DRIER AIR MASS MOVE INTO THE AREA. GUSTY
WINDS OF 20 TO 30 MPH WILL GUST TO OVER 35 MPH AT TIMES...THEN
DECREASE SLIGHTLY OVERNIGHT...AND THEN INCREASE AGAIN BY MID
MORNING ON THURSDAY. WITH THE DRY AIR IN PLACE...AND WITH THE
WINDS PICKING UP AGAIN...DANGEROUS FIRE WEATHER CONDITIONS CAN
BE EXPECTED ON THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THESE CONDITIONS WILL
ALLOW ANY WILDFIRES TO SPREAD RAPIDLY.

$$
000 
WWUS84 KSJT 010232
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
832 PM CST WED FEB 28 2007

...DANGEROUS FIRE WEATHER CONDITIONS THURSDAY...

.A DRYLINE AND A COLD FRONT WILL COMBINE LATE TONIGHT AND MOVE
THROUGH ALL OF WEST CENTRAL TEXAS. GUSTY NORTHWEST WINDS IN THE
WAKE OF THE FRONT NORTHWEST WINDS WILL DEVELOP AT 15 TO 20 MPH AT
THE 20 FOOT LEVEL WITH GUSTS TO AROUND 30 MPH. THIS WINDS ARE
EXPECTED TO DECREASE A LITTLE TOMORROW AFTERNOON...BUT FOR THE
MOST PART REMAIN AT OR SLIGHTLY ABOVE 18 MPH WITH HUMIDITIES
DROPPING TO 5 TO 15 PERCENT TOMORROW AFTERNOON.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-011045-
/O.CAN.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/
/O.CON.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
832 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
THURSDAY...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED
FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO
6 PM CST THURSDAY. 

20 FOOT WINDS OF 15 TO 20 MPH WITH GUSTS TO AROUND 30 MPH CAN BE
EXPECTED THURSDAY. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE
DROPPING INTO THE 5 TO 15 PERCENT RANGE ACROSS THE WARNING AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KSJT 010244 CCA
RFWSJT

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
843 PM CST WED FEB 28 2007

...DANGEROUS FIRE WEATHER CONDITIONS THURSDAY...

.A DRYLINE AND A COLD FRONT WILL COMBINE LATE TONIGHT AND MOVE
THROUGH ALL OF WEST CENTRAL TEXAS. GUSTY NORTHWEST WINDS IN THE
WAKE OF THE FRONT NORTHWEST WINDS WILL DEVELOP AT 15 TO 20 MPH AT
THE 20 FOOT LEVEL WITH GUSTS TO AROUND 30 MPH. THIS WINDS ARE
EXPECTED TO DECREASE A LITTLE TOMORROW AFTERNOON...BUT FOR THE
MOST PART REMAIN AT OR SLIGHTLY ABOVE 18 MPH WITH HUMIDITIES
DROPPING TO 5 TO 15 PERCENT TOMORROW AFTERNOON.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-011100-
/O.CAN.KSJT.FW.W.0004.000000T0000Z-070301T0300Z/
/O.COR.KSJT.FW.W.0005.070301T1600Z-070302T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
843 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
THURSDAY...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT THROUGH 9 PM TONIGHT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY.

20 FOOT WINDS OF 15 TO 20 MPH WITH GUSTS TO AROUND 30 MPH CAN BE
EXPECTED THURSDAY. AFTERNOON RELATIVE HUMIDITY VALUES WILL BE
DROPPING INTO THE 5 TO 15 PERCENT RANGE ACROSS THE WARNING AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 6:16 AM CST, 5 hours 9 minutes earlier.

Area forecast discussion, Feb 27, 6:16 AM CST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
616 AM CST TUE FEB 27 2007

.AVIATION...
LIGHT WINDS WILL BECOME SOUTH AND SOUTHWEST LATER THIS MORNING...AND
WILL INCREASE TO 5-15 KT ACROSS THE AREA. WINDS WILL BECOME SOMEWHAT
GUSTY ACROSS NORTHERN AND CENTRAL SECTIONS OF WEST CENTRAL TEXAS.
MAINLY SOUTH WINDS WILL OCCUR TONIGHT. SOME LOW-LEVEL WIND SHEAR
IS EXPECTED ACROSS THE BIG COUNTRY AND NORTHERN CONCHO VALLEY
OVERNIGHT AS A LOW LEVEL JET DEVELOPS. SKIES WILL REMAIN CLEAR
ACROSS WEST CENTRAL TEXAS TODAY AND EARLY TONIGHT. LOW-LEVEL
MOISTURE RETURN FROM THE GULF OF MEXICO WILL BRING LOW CLOUDINESS
NORTHWEST INTO THE REGION LATE TONIGHT. THESE CLOUDS WILL HAVE
MVFR CEILINGS AND SHOULD ADVANCE TO ROUGHLY AN ABILENE TO SAN
ANGELO TO OZONA LINE BY 11Z WEDNESDAY.

&&

.PREV DISCUSSION... /ISSUED 353 AM CST TUE FEB 27 2007/

SHORT TERM...
DRY PATTERN WILL CONTINUE ACROSS WEST CENTRAL TEXAS THROUGH THE SHORT
TERM. SOUTHERLY LOW-LEVEL FLOW...COMBINED WITH LOTS OF SUNSHINE...WILL
PUSH AFTERNOON HIGHS TODAY WELL ABOVE SEASONAL NORMALS. OVERNIGHT
TONIGHT...SOUTHERLY LOW-LEVEL FLOW...ALONG WITH ASSOCIATED WARM AIR
ADVECTION...WILL HOLD LOWS WELL ABOVE SEASONAL NORMALS...MAINLY IN THE
LOWER TO MID 50S. ON WEDNESDAY...A SURFACE DRYLINE WILL MOVE EAST
ACROSS WEST CENTRAL TEXAS IN RESPONSE TO AN APPROACHING COLD FRONT.
WITH VERY LOW AFTERNOON RELATIVE HUMIDITY VALUES AND STRONG WESTERLY
SURFACE WINDS...CONDITIONS WEDNESDAY AFTERNOON MAY REQUIRE A RED FLAG
WARNING...ESPECIALLY ACROSS THE BIG COUNTRY WHERE WINDS WILL BE
STRONGEST. AS THE NEXT SURFACE COLD FRONT MOVES SOUTHEAST ACROSS TEXAS
WEDNESDAY NIGHT...EXPECT MUCH DRIER AIR AND COOLER TEMPERATURES ACROSS
WEST CENTRAL TEXAS FOR THURSDAY AND THURSDAY NIGHT.

LONG TERM...
LATEST MODEL DATA CONTINUE TO INDICATE A DOMINATE DRY PATTERN FOR WEST
CENTRAL TEXAS THROUGH NEXT WEEKEND AND INTO THE START OF NEXT WEEK.
ANOTHER COLD FRONT WILL PUSH SOUTH ACROSS WEST CENTRAL TEXAS ON FRIDAY.
THIS FRONT WILL BRING ANOTHER SURGE OF COOLER AIR TO WEST CENTRAL
TEXAS. THUS...EXPECT TEMPERATURES THROUGH NEXT WEEKEND AROUND OR A FEW
DEGREES BELOW SEASONAL NORMALS. SOUTHERLY RETURN FLOW AGAIN DEVELOPS
LATE THIS WEEKEND AND HELPS PUSH AFTERNOON HIGHS FOR THE START OF NEXT
WORK WEEK BACK TO NEAR SEASONAL NORMALS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE      78  54  80  46 /   0   0  10  10
SAN ANGELO   82  53  80  47 /   0   0   0   0
JUNCTION     82  54  79  48 /   0   0  10   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/99
Hazardous weather outlook, Feb 27, 6:13 AM CST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
613 AM CST TUE FEB 27 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-281215-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
613 AM CST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

WITH A VERY DRY AIR MASS...GUSTY WINDS AT TIMES...AND WARM
TEMPERATURES...ELEVATED FIRE DANGER CONDITIONS WILL CONTINUE
BEGINNING LATE THIS MORNING THROUGH SUNSET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WITH NO RAINFALL EXPECTED THIS WEEK...AND WITH WARM...DRY...AND
BREEZY CONDITIONS CONTINUING...ELEVATED FIRE DANGER CONDITIONS
WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK. THE STRONGEST
WINDS AND DRIEST CONDITIONS WILL LIKELY BE WEDNESDAY AND WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Feb 27, 5:47 AM CST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
547 AM CST TUE FEB 27 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-272200-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
547 AM CST TUE FEB 27 2007

...ELEVATED AND POSSIBLY CRITICAL FIRE WEATHER CONDITIONS THROUGH
MID WEEK...

VERY LOW RELATIVE HUMIDITY VALUES...ALONG WITH WARM TEMPERATURES
AND GUSTY SOUTH TO SOUTHWEST WINDS...WILL CREATE ELEVATED FIRE WEATHER
CONDITIONS TODAY. HOWEVER...EXPECT WIND SPEEDS TO REMAIN BELOW
THE RED FLAG WARNING LEVEL. CRITICAL FIRE WEATHER CONDITIONS ARE
MORE LIKELY ON WEDNESDAY AND THURSDAY...AS A STRONG STORM SYSTEM
MOVES INTO THE SOUTHERN PLAINS. A DRYLINE WILL MOVE EAST ACROSS
WEST CENTRAL TEXAS WEDNESDAY. STRONG SOUTHWEST WINDS...ALONG WITH
WARM AND VERY DRY AIR...WILL CREATE THE POTENTIAL FOR VERY RAPID
WILDFIRE GROWTH ACROSS MUCH OF WEST CENTRAL TEXAS ON WEDNESDAY.
ALSO...A COLD FRONT WILL MOVE THROUGH THE AREA ON WEDNESDAY
NIGHT...RESULTING IN STRONG WEST TO NORTHWEST WINDS AND STILL VERY
DRY AIR ON THURSDAY...FOR POTENTIAL WILDFIRES.

WEST CENTRAL TEXAS RESIDENTS SHOULD KEEP UP ON THE LATEST WEATHER
INFORMATION ON THIS POSSIBLE WILDFIRE THREAT.

Nearby

Red Flag Warnings in Texas, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.